# SDR AALA201707269020

- Difficulty date: July 21, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 27,493 hours, 10,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 4R JUMPSEAT EXIT LIGHT INOPERATIVE. MAINTENANCE REPLACED EMERGENCY EXIT MARKER LENS PER AMM 33-51-13. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
